Peak Sets in Pseudoconvex Domains with Isolated Degeneracies.
Mathematische Zeitschrift, Tome 188 (1984), pp. 535-544
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1984__188_173558,
author = {Andrei Iordan},
title = {Peak {Sets} in {Pseudoconvex} {Domains} with {Isolated} {Degeneracies.}},
journal = {Mathematische Zeitschrift},
pages = {535--544},
year = {1984},
volume = {188},
zbl = {0547.32011},
url = {http://geodesic.mathdoc.fr/item/MZ_1984__188_173558/}
}
Andrei Iordan. Peak Sets in Pseudoconvex Domains with Isolated Degeneracies.. Mathematische Zeitschrift, Tome 188 (1984), pp. 535-544. http://geodesic.mathdoc.fr/item/MZ_1984__188_173558/